# SDR ASAA2024070250711

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N710AL
- Make and model: Boeing 737-9
- Aircraft serial: 67434
- Aircraft time: 596 hours, 173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Left Overwing Ex
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DOING T/C 33-010-00, FOUND SLIDE MIDDLE LEFT LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED SLIDE MIDDLE LEFT LIGHT REF AMM 33-51-04 OPS CHECK GOOD.
